# SDR ASOA2015010712006

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 27,021 hours, 19,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER EXIT SIGN ON 12DC.  TWO TOP LIGHT BULBS INSIDE EXIT SIGN BURNED.  R & R BULBS IN LOWER EXIT SIGN ON 12D EXIT SIGN IAW GMM 3-8-01-03-2015.
